# SDR DALA1036715534

- Difficulty date: December 28, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N534US
- Make and model: Boeing 757251
- Aircraft serial: 24265
- Aircraft time: 70,875 hours, 28,785 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 365.25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND RT DOOR SILL AT STA 365.25, FLOOR SUPPORT HAS SURFACE CORROSION OTBD OF RBL 53.  R & R FLOOR SUPPORT FROM STA 348 TO 365.25 AT RBL 53 IAW REF SRM 51-40-02.
